# SDR DALA2025050703556

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 76,718 hours, 25,242 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENTRY DOOR EICAS MESSAGE DISPLAYED AFTER LANDING. CORRECTIVE ACTION: REMOVED PLUNGER COVER AT 2R DOOR. FOUND TARGET LOOSE ON THREADED PLUNGER ROD. JAM NUT WAS BACKED OFF. TIGHTENED JAM NUT ONTO TARGET. OPERATED DOOR SEVERAL TIMES, OPS NORMAL. CHECKED CLEARANCES REF. B757 AMM 52-71. REINSTALLED COVER. 2R DOOR OK. (7516122)
